zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Improvement of some inequalities of Euler-Grüss type. (English) Zbl 1083.26016
The key result of this paper is a Grüss type inequality which improves Lemma 1 from [{\it Lj. Dedić, M. Matić} and {\it J. Pečarić}, Comput. Math. Appl. 41, No. 7-8, 843--856 (2001; Zbl 0984.26011)]. The author applies this key result in order to improve all the Euler-Grüss type inequalities from the above mentioned paper. All the improved inequalities are sharp.

26D15Inequalities for sums, series and integrals of real functions
Full Text: DOI
[1] Matić, M.; Pečaxić, J.; Ujević, N.: Improvement and further generalization of some inequalities of ostrowskigrüss type. Computers math. Applic. 39, No. 3/4, 161-175 (2000) · Zbl 0952.26013
[2] Cheng, X. -L.: Improvement of some Ostrowski-grüss type inequalities. Computers math. Applic. 42, No. 1/2, 109-114 (2001) · Zbl 0980.26011
[3] Pearce, C. E. M.; Pečaríc, J.; Ujevic, N.; Varošanec, S.: Generalizations of some inequalities of Ostrowski-grüss type. Math. inequal. Appl. 3, No. 1, 25-34 (2000) · Zbl 0978.26011
[4] Dedić, Lj.; Matić, M.; Pečarić, J.: Some inequalities of Euler-grüss type. Computers math. Applic. 41, No. 7/8, 843-856 (2001) · Zbl 0984.26011
[5] Krylov, V. I.: Approximate calculation of integrals. (1962) · Zbl 0111.31801
[6] Dedić, Lj.; Matić, M.; Pečarić, J.: On generalizations of Ostrowski inequality via some Euler-type identities. Math. inequal. Appl. 3, No. 3, 337-353 (2000) · Zbl 0965.26014
[7] Abramowitz, M.; Stegun, I. A.: Handbook of mathematical functions with formulae, graphs and mathematical tables. (1965) · Zbl 0171.38503